# SDR P5CA0401170

- Difficulty date: August 14, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,400 hours, 18,618 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING & CRACKS IN FRAME AFT EDGE OF HYD COMPT.  CUT OUT DAMAGE AREA PER SRM 53-10-04, FABRICATED ANGLE & PLATE INSTALLED PER SRM 53-10-02.
